# SDR SWI2025F00395

- Difficulty date: January 7, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Coaming
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR CUTOUT UPPER COAMING GOUGED/CHAFFED UPPER AFT AND AFT SIDE     (C-CHECK RO 3/18/2025)    REPLACED AFT CARGO DOOR SURROUND UPPER COAMING. REF  CRJ900 SRM 51-41-02-001-001-A01. REF CRJ900 SRM 51-24-36-001-001-A01. REF CRJ900 SRM 51-23-00-001-001-A01 AND PER DWG MM670-35070 REV E. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. NO LEAKS NOTED,
